Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 139046, 15 pages
http://dx.doi.org/10.1155/2014/139046
Research Article

Permanence and Extinction for a Nonautonomous Malaria Transmission Model with Distributed Time Delay

1School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China
2Department of Mathematics, Xinyang Normal University, Xinyang, Henan 464000, China

Received 5 January 2014; Revised 8 April 2014; Accepted 8 April 2014; Published 8 May 2014

Academic Editor: Junjie Wei

Copyright © 2014 Xiaohong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. M. Hao, D. J. Fan, and J. J. Wei, “Dynamic behaviors of a delayed HIV model with stage-structure,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 4753–4766, 2012. View at Publisher · View at Google Scholar · View at Scopus
  2. H. Y. Shu, D. J. Fan, and J. J. Wei, “Global stability of multi-group SEIR epidemic models with distributed delays and nonlinear transmission,” Nonlinear Analysis: Real World Applications, vol. 13, no. 4, pp. 1581–1592, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L.-M. Cai and X.-Z. Li, “Global analysis of a vector-host epidemic model with nonlinear incidences,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3531–3541, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Tumwiine, J. Y. T. Mugisha, and L. S. Luboobi, “A mathematical model for the dynamics of malaria in a human host and mosquito vector with temporary immunity,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1953–1965, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Tumwiine, J. Y. T. Mugisha, and L. S. Luboobi, “A host-vector model for malaria with infective immigrants,” Journal of Mathematical Analysis and Applications, vol. 361, no. 1, pp. 139–149, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Crawley and B. Nahlen, “Prevention and treatment of malaria in young African children,” Seminars in Pediatric Infectious Diseases, vol. 15, no. 3, pp. 169–180, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. M. H. Craig, R. W. Snow, and D. Sueur, “A climate-based distribution model of malaria transmission in sub-Saharan Africa,” Parasitology Today, vol. 15, no. 3, pp. 105–111, 1999. View at Publisher · View at Google Scholar · View at Scopus
  8. L. Wang, Z. D. Teng, and T. L. Zhang, “Threshold dynamics of a malaria transmission model in periodic environment,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, pp. 1288–1303, 2013. View at Google Scholar · View at MathSciNet
  9. Y. Lou and X.-Q. Zhao, “A climate-based malaria transmission model with structured vector population,” SIAM Journal on Applied Mathematics, vol. 70, no. 6, pp. 2023–2044, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. L. Liu, X. Zhao, and Y. Zhou, “Atuberculosis model with seasonality,” Bulletin of Mathematical Biology, vol. 72, pp. 931–952, 2010. View at Google Scholar
  11. Y. Nakata and T. Kuniya, “Global dynamics of a class of SEIRS epidemic models in a periodic environment,” Journal of Mathematical Analysis and Applications, vol. 363, no. 1, pp. 230–237, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Y. Yang and Y. Xiao, “Threshold dynamics for an HIV model in periodic environments,” Journal of Mathematical Analysis and Applications, vol. 361, no. 1, pp. 59–68, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. W. Wang and X.-Q. Zhao, “Threshold dynamics for compartmental epidemic models in periodic environments,” Journal of Dynamics and Differential Equations, vol. 20, no. 3, pp. 699–717, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. G. P. Samanta, “Permanence and extinction for a nonautonomous avian-human influenza epidemic model with distributed time delay,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1794–1811, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. D. W. Jordan and P. Smith, Nonlinear Ordinary Diffrential Equations, Oxford University Press, New York, NY, USA, 2004.
  16. T. L. Zhang and Z. D. Teng, “Permanence and extinction for a nonautonomous SIRS epidemic model with time delay,” Applied Mathematical Modelling, vol. 33, no. 2, pp. 1058–1071, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. P. Samanta, “Permanence and extinction of a nonautonomous HIV/AIDS epidemic model with distributed time delay,” Nonlinear Analysis: Real World Applications, vol. 12, no. 2, pp. 1163–1177, 2011. View at Publisher · View at Google Scholar · View at MathSciNet